# SDR SWAA2016101408800

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 31,682 hours, 18,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER CRACKED AT LBL 36.  REPAIRED BARRIER IAW SRM.
